# SDR ASAA2015052211835

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 26,600 hours, 8,212 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINT LIGHT ON APU-AFTER SHUTDOWN LIGHT LIGHT WENT OUT.  ACFT GROUNDED. PERFORMED APU BITE CHECK 49-60-801.  NO CURRENT STATUS FAULTS.  FOUND MX MESSAGE 49-311171. PERFORMED FIM TASK 49-31-808. ALSO CONFIRMED 2 SUCCESSFUL APU GROUND STARTS. OK FOR CONTINUED SERVICE.
